Top answers from doctors based on your search:
Disclaimer

can you take viagra if you have a fib and High blood pressure

A 62-year-old male asked:
Dr. Derrick Lonsdale
73 years experience Preventive Medicine
Exercise is for: Biochemically fit people. You are biochemically unfit and you may be simply short of magnesium. Try getting it + a well rounded multiitamin and get ri ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 45-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Yes, unless nitrate: Viagra and its competitors can be taken in conjunction w/most other medications except nitrates. The combination of viagra & nitrate can lead to abrup ... Read More
2
2 thanks
A 35-year-old member asked:
Dr. Bac Nguyen
23 years experience Family Medicine
Yes if..: As long as your blood pressure on the Altace is under good control, viagra (sildenafil) is ok to use. When BP is not controlled or too low, you may ha ... Read More
Dr. Andrew Siegel
40 years experience Urology
Yes: Just need to be careful about BP being lowered too much. Should not take the two meds at same time, but hours apart.
A 38-year-old member asked:
Dr. Pouneh Nouri
Specializes in Nephrology and Dialysis
Risk of hypotension: The combination of Lisinopril and Viagra (sildenafil) may decrease your blood pressure a little (hypotension) and cause lightheadedness, otherwise saf ... Read More
A 30-year-old male asked:
Dr. Donald Alves
24 years experience Emergency Medicine
You need Dr's OK: Because your situation is complicated by md and BP med(s), you need to talk specifically to your dr (and possibly your pharmacist as well), to be sure ... Read More
1
1 thank
A 55-year-old male asked:
Dr. Jaiprakash Thakor Jairam
Specializes in Healthcare Professional
Hypertension: In my opinion ,your treating doctor for hypertension MUST know about the use of medication such as Viagra,Cialis etc.Best to clear this with your doc ... Read More
1
1 thank
A 37-year-old male asked:
Dr. Gabriel Purice
15 years experience Internal Medicine
Passing out/syncope: as you said may be related to low BP pressure or an undiagnosed Afib. But I would have to know more what were the circumstances in which your fainting ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Robert Isaacs
39 years experience Family Medicine
Atrial dilitation: High blood pressure can cause the left ventricle to enlarge. As the walls of the ventricle thicken they also become stiff, and the left atrium then ... Read More
1
1 thank
A 59-year-old male asked:
Dr. Ratna Dhingra
44 years experience Pediatrics
TSH low and T4 HIGH: If this is caused by thyroid disease it would be HYPERTHYROIDISM--which causes a low TSH and a raised THYROXINE level.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month